# SDR C2XA08TY023

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 22,657 hours, 17,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
